Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 55, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 3:47 PM CDT for Brooks County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 5, 2017, 4:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
352
WUUS54 KBRO 052047
SVRBRO
TXC047-052130-
/O.NEW.KBRO.SV.W.0055.170605T2047Z-170605T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
347 PM CDT MON JUN 5 2017
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Northeastern Brooks County in Deep South Texas...
* Until 430 PM CDT
* At 346 PM CDT, a severe thunderstorm was located OVER La Gloria, or
NEAR Premont, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS
AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO
CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO
MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE
LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED.
DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED.
* Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La
Colonia Park, Airport Road Addition, Falfurrias Fire Station,
Flowella, Brooks County Airport, Cantu Addition and Brooks County
Detention Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2726 9799 2718 9799 2708 9815 2726 9830
TIME...MOT...LOC 2046Z 318DEG 7KT 2730 9815
HAIL...1.00IN
WIND...60MPH
$$
Billings1 follow-up statement
548
WWUS54 KBRO 052115
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
415 PM CDT MON JUN 5 2017
TXC047-052125-
/O.CAN.KBRO.SV.W.0055.000000T0000Z-170605T2130Z/
Brooks TX-
415 PM CDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROOKS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled.
LAT...LON 2726 9799 2718 9799 2708 9815 2726 9830
TIME...MOT...LOC 2114Z 318DEG 7KT 2726 9811
$$
BillingsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 5, 3:11 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 311 PM CDT Mon Jun 5 2017 .SHORT TERM (Tonight through Tuesday Night): The main concern in the short term period will be the potential for severe weather this afternoon into tonight. The Storm Prediction Center has placed much of the CWA in a Marginal to Slight risk of severe weather for this afternoon through sunrise Tuesday morning. Water vapor imagery shows a closed 500 mb low pressure centered over northeast Texas into Louisiana and a mid-level trough axis extending south from this low this afternoon. Brownsville radar currently shows a westward moving sea breeze moving across Kenedy, Willacy and Cameron counties. Strong instability continues across area as temperatures continue to climb into the mid to upper 90s, McAllen is already at 102 degrees, and dewpoints in the upper 60s to low 70s. Visible satellite images this afternoon continues to show an increasing cu field across the area. A weak perturbation rounding the western periphery of the mid to upper low should provided some lift with this unstable atmosphere for the next several hours. In some of the stronger, more organized storms will have the potential to produce large hail and damaging winds gusts. Isolated convection, non-severe, is possible for the adjacent coastal waters on Tuesday as the closed 500 mb low continues to move east, but inland areas will experience dry weather due to increasing subsidence. Downsloping southwest winds from the neighboring higher terrain of Mexico will ensure well above normal daytime high temperatures for Tuesday. .LONG TERM (Wednesday through Monday): Benign weather is expected across much of Deep South Texas from Wednesday through the end of the work week as the mid level low moves east and subsequent ridging builds into the region. Under the subsident influence of the high pressure, rainfall chances will generally be non existent with the lack of any forcing mechanism. However, with weak surface high pressure over the Western Gulf, light and variable winds will allow for seabreeze development. As such, there maybe a very small chance for a hit and miss seabreeze shower during the afternoons. Thursday looks to be the best chance of this activity as low level moisture is slight more abundant, however the mid levels remain dry. Otherwise, high temperatures will remain in the lower 90s along to coast to upper 90s and even triple digits across the Western Ranchlands/Upper RGV. Through the weekend, the high aloft will push east across the Eastern Conus. Meanwhile, a weak low pressure system aloft will retrograde west across the Gulf and become trapped under the high. This could bring some unsettled weather or showery activity back to the region, but it could also stay just to the east of the CWA. Have not made many changes to the weekend and beyond given the high level of uncertainty. && .MARINE: Now through Tuesday Night: Buoy 42020 reported north winds around 10 knots gusting to around 12 knots with seas slightly under 4.3 feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low pressure across the western and northwest Gulf of Mexico will support light to moderate winds and low to moderate seas through the period. The potential for scattered severe thunderstorms continues this afternoon and tonight due to a mid- level low pressure system over northeast Texas into Louisiana. Wednesday through Monday: Light NE to SE winds and low seas will prevail through the end of the work week with high pressure in control of the Western Gulf. By late in the period, the high will shift east and interact will low pressure across the Southern Plains with more moderate winds ans seas returning. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 91 75 92 / 20 10 10 0 BROWNSVILLE 77 94 75 94 / 20 10 10 0 HARLINGEN 76 96 74 95 / 20 10 10 0 MCALLEN 76 99 75 98 / 20 0 10 0 RIO GRANDE CITY 76 100 75 98 / 20 0 10 0 SOUTH PADRE ISLAND 78 87 77 88 / 30 20 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63/69/62
Hazardous weather outlook, Jun 5, 4:15 AM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 415 AM CDT Mon Jun 5 2017 TXZ248>257-061100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 415 AM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND DAMAGING WINDS...AND POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE TODAY AND TONIGHT. GMZ130-132-135-150-155-170-175-061100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 415 AM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL... DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL...DAMAGE FROM STRONG WINDS... AND WATERSPOUTS SHOULD BE REPORTED TO THE UNITED STATES COAST GUARD AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 5, 2:16 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
216 PM CDT MON JUN 5 2017
TXZ249-250-052000-
Brooks TX-Jim Hogg TX-
216 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JIM HOGG AND
NORTHERN BROOKS COUNTIES UNTIL 300 PM CDT...
At 216 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Las Lomitas, or OVER Hebbronville, moving southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Jim Hogg County Airport,
Hebbronville High School, South Fork Estates, Hebbronville Border
Patrol Station and Hidalgo City Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9831
2707 9805 2706 9860 2733 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9855
TIME...MOT...LOC 1916Z 331DEG 24KT 2735 9865
BradySpecial weather statement, Jun 5, 2:49 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Brownsville TX 249 PM CDT MON JUN 5 2017 TXZ251-253-254-052030- Inland Willacy TX-Kenedy TX-Hidalgo TX- 249 PM CDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY... NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 330 PM CDT... At 248 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles north of San Manuel, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Linn, San Manuel, Edinburg South Texas International Airport Edinburg South Texas International Airport, Red Gate and Hargill Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2669 9827 2677 9817 2664 9771 2640 9810 TIME...MOT...LOC 1948Z 309DEG 21KT 2669 9817 Brady
Special weather statement, Jun 5, 3:00 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
300 PM CDT MON JUN 5 2017
TXZ250-251-052045-
Brooks TX-Kenedy TX-
300 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 345 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
La Gloria, or NEAR Falfurrias, moving southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Falfurrias, Sarita, Falfurrias Junior High School, Pleasant Park, La
Colonia Park, Airport Road Addition, Kenedy County Sheriffs Office,
Falfurrias Fire Station, Flowella and Brooks County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2706 9755 2707 9811 2726 9825 2726 9799
2721 9799 2721 9797 2723 9795 2724 9792
2724 9789 2725 9785 2724 9784 2725 9782
2727 9781 2728 9777
TIME...MOT...LOC 1959Z 333DEG 19KT 2728 9816
BradySpecial weather statement, Jun 5, 3:07 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Brownsville TX
307 PM CDT MON JUN 5 2017
TXZ249-250-052045-
Brooks TX-Jim Hogg TX-
307 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 345 PM CDT...
At 307 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
South Fork Estates, or NEAR Hebbronville, moving south at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Jim Hogg County Airport,
Hebbronville High School, South Fork Estates, Hebbronville Border
Patrol Station and Hidalgo City Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9825
2704 9809 2705 9880 2727 9885 2727 9880
2735 9880 2736 9863 2734 9862 2734 9859
2736 9859 2736 9855
TIME...MOT...LOC 2007Z 340DEG 27KT 2729 9873
BradySpecial weather statement, Jun 5, 3:31 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Brownsville TX
331 PM CDT MON JUN 5 2017
TXZ251-052115-
Kenedy TX-
331 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KENEDY AND EASTERN
BROOKS COUNTIES UNTIL 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
U S 77 Border Patrol Station, or 8 miles northeast of Armstrong,
moving southeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Armstrong, U S 77 Border Patrol Station and Armstrong Ranch Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2706 9755 2700 9753 2700 9756 2699 9754
2698 9754 2698 9756 2694 9756 2694 9751
2692 9755 2691 9750 2691 9751 2690 9753
2690 9754 2689 9750 2686 9749 2685 9751
2685 9748 2684 9795 2689 9799 2707 9799
TIME...MOT...LOC 2031Z 327DEG 21KT 2704 9773
BradySpecial weather statement, Jun 5, 3:41 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Brownsville TX
341 PM CDT MON JUN 5 2017
TXZ250-052115-
Brooks TX-
341 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HIDALGO AND SOUTHEASTERN
BROOKS COUNTIES UNTIL 415 PM CDT...
At 341 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Rachal, moving southeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rachal, Encino and El Coyote Ranch Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2678 9799 2678 9823 2705 9824 2705 9811
2708 9811 2708 9799
TIME...MOT...LOC 2041Z 313DEG 22KT 2691 9810
BradyThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:21 PM CDT | Special Weather Statement | BRO | Brooks | 24 min |
| Jun 4, 9:49 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 41 min |
| Jun 4, 10:14 PM CDT | Special Weather Statement | BRO | Brooks | 46 min |
| Jun 4, 10:21 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 39 min |
| Jun 4, 11:02 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jun 4, 11:12 PM CDT | Special Weather Statement | BRO | Brooks | 33 min |
| Jun 4, 11:35 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 25 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 31 min |
| Jun 5, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jun 5, 1:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 6:23 AM CDT | Special Weather Statement | BRO | Brooks | 37 min |
| Jun 5, 7:01 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:16 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 33 min |
| Jun 5, 7:55 AM CDT | Special Weather Statement | BRO | Willacy | 50 min |
| Jun 5, 8:38 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 5, 2:16 PM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 2:49 PM CDT | Special Weather Statement | BRO | Hidalgo | 41 min |
| Jun 5, 3:00 PM CDT | Special Weather Statement | BRO | Brooks | 45 min |
| Jun 5, 3:07 PM CDT | Special Weather Statement | BRO | Jim Hogg | 38 min |
| Jun 5, 3:17 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 28 min |
| Jun 5, 3:31 PM CDT | Special Weather Statement | BRO | Kenedy | 44 min |
| Jun 5, 3:41 PM CDT | Special Weather Statement | BRO | Brooks | 34 min |
| Jun 5, 3:50 PM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| Jun 5, 3:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 91 min |
| Jun 5, 4:06 PM CDT | Special Weather Statement | BRO | Brooks | 69 min |
| Jun 5, 4:12 PM CDT | Special Weather Statement | BRO | Kenedy | 78 min |
| Jun 5, 4:14 PM CDT | Special Weather Statement | BRO | Brooks | 31 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | BRO | Starr | 27 min |
| Jun 5, 4:31 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 44 min |
| Jun 5, 4:39 PM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Jun 5, 4:56 PM CDT | Special Weather Statement | BRO | Cameron | 34 min |
| Jun 5, 4:59 PM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 5:09 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 36 min |
| Jun 5, 5:26 PM CDT | Special Weather Statement | BRO | Hidalgo | 34 min |
| Jun 5, 5:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Jun 5, 5:38 PM CDT | Special Marine Warning | BRO | 52 min | |
| Jun 5, 5:52 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 23 min |
| Jun 5, 6:00 PM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 24 min |
| Jun 5, 6:48 PM CDT | Special Weather Statement | BRO | Hidalgo | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.